Ultraweakly closed algebras and preannihilators

Description

Citation

Title Ultraweakly closed algebras and preannihilators
Author(s) Gordon W. MacDonald
Journal Proceedings of the American Mathematical Society
Date 1990
Volume 110
Issue 3
Start page 705
End page 709

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 281

Adding this citation to "My List" will allow you to export this citation in other styles.